# SDR HYIA20151107001

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Aircraft time: 26,642 hours, 13,874 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Push-Pull Rod
- Condition: Bent
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN EXTENDING FLAPS 15 DEGREES, ACFT ROLLS RT UNCOMMANDED.  REST OF FLAP DEPLOYMENT AFTER TRIM INITIATED FEELS NORMAL.  INSPECTED & FOUND THE RT INBD & OTBD FLAP RODS BENT.  R & R RIT INBD & OTBD FLAP PUSH & PULL RODS & RE-RIGGED FLAP CABLES.
